A 30-year-old female asked:
Disclaimer

stopped pill mid pack had withdrawal bleed 1 week later its been 34days since and no period. help how can i get my cycle back?

1 doctor answer
Dr. Jeff Livingston
21 years experience Obstetrics and Gynecology
Restart: You could restart the previously prescribed birth control and this should give you optimal cycle control. If you do not want to be on birth control then see your doctor to discuss irregular menstrual cycles
Answered on Jun 11, 2014
1
1 thank

90,000 U.S. doctors in 147 specialties are here to answer your questions or offer you advice, prescriptions, and more. Get help now:

Ask doctors free
Personalized answers
Free
Talk to a doctor
Unlimited visits
$10/month

Related questions:

A 26-year-old female asked:
Dr. Mohammad Khan
29 years experience Pediatrics
Irregular: irregular bleeding and variable length of menstrual cycle due to yaz (drospirenone and ethinyl estradiol)
1
1 thank
A 51-year-old female asked:
Dr. Robert Killian
27 years experience General Practice
Menses: Withdrawal bleeding could be your period. You are very likely also pre-menstrual. The pills may take some time to dissipate and your cycles normalize. ... Read More
1
1 thank
A 27-year-old female asked:
Dr. Jeff Livingston
21 years experience Obstetrics and Gynecology
Next period: A natural menstrual cycle comes 14 days after ovulation if fertilization of the egg does not occur. It is not possible to predict when exactly the fir ... Read More
1
1 thank
A female asked:
Dr. Michael Traub
18 years experience Fertility Medicine
No: Not as period. It is from hormone withdrawal. The next month may be unpredictable. You may or may not ovulate. You will need to wait and see what happ ... Read More

90,000 U.S. doctors in 147 specialties are here to answer your questions or offer you advice, prescriptions, and more. Get help now:

Ask doctors free
Personalized answers
Free
Talk to a doctor
Unlimited visits
$10/month